Citation: TheSpaceman. "Methadone can be Hell: An Experience with Methadone (exp15313)". Erowid.org. Mar 22, 2006. erowid.org/exp/15313
One day, I was bored and someone offered me some methadone. I had never tried it before, but was slightly experienced with other opiates, painkillers like oxycodone and hydrocodone. It was given to me in a liquid form. It was a foggy colored liquid and if it wasn't moved for a while white grains settled to the bottom. It was said to be 30mg and the person said it was a pretty good dose for a first timer.
I rented some movies that night, and cleaned up my room. At about 11pm, I prepared to take the methadone. I got a glass of milk and took the little bottle and poured its contents into my mouth. It had an odd, unpleasent taste. I gulped it down with some milk and got up and put in a movie. About 30 minutes later, I felt a nice, calm feeling, starting in my stomach as a pleseant buzz-like sensation. I started feeling happy and peaceful.
I was enjoying the movie, Jay and Silent Bob Strike Back. After about an hour, some slight nausea started to come on slowly. I then smoked a bowl of medium quality pot. It helped the nausea some, but not as much as I thought it would. It was about 1am and I put in the other movie i rented. The nausea was still there, but not very intense because I was high, as well as buzzing nicely from the methadone. The weed went pretty good with it. I was just sitting there enjoying the buzz. It was very pleasureful, almost sexual.
I started to get sleepy around 3 so I layed down and went to sleep. It was easy going to sleep, despite the nausea. I awoke at about 1pm. I still felt a strong presence of the opiate. In fact, it didn't even seem like it lost any intensity. The nausea was getting worse too. I got up feeling very tired. The pleasure part of the drug was taken over by the nauseating effects. I felt very sick, and went to the bathroom and threw up a lot and dry heaved for a few minutes. It was horrible, but I felt better when I was done.
I drank some water and about 5 minutes later the intense nausea was back. I threw up in my garbage can cause the nausea came back too quick for me to run to the bathroom. I threw up about 5 different times within 2 hours. The whole day I felt very tired and had a bad feeling in my stomach. I still felt the effects when I fell asleep late that night. It stays in the system much longer than opiates I was used to.
I will probably not do methadone again, or at least at this dose.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.